MAUDE Adverse Event Report: ARTHREX, INC. BIO-COMPRESSION SCREW 2.7 X 20MM; BONE FIXATION SCREW/PLATE

ARTHREX, INC. BIO-COMPRESSION SCREW 2.7 X 20MM; BONE FIXATION SCREW/PLATE
Model Number BIO-COMPRESSION SCREW 2.7 X 20MM
Medical Device Problem Codes Break (1069); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Failure of Implant (1924); Joint locking (2672); Foreign Body In Patient (2687)
Date of Event 03/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that three months after a surgery with a bio compression screw the patient reported a locking knee.It was further reported that a screw fragment was found broken in the patients knee.No further information received.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to a patient-specific event.

Brand Name
BIO-COMPRESSION SCREW 2.7 X 20MM
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21901684
Report Number1220246-2025-01705
Device Sequence Number4059427
Product Code HWC
UDI-Device Identifier00888867034709
UDI-Public00888867034709
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K060478
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBIO-COMPRESSION SCREW 2.7 X 20MM
Device Catalogue NumberAR-5025B-20
Was Device Available for Evaluation? No
Distributor Facility Aware Date04/02/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2025
Supplement Date Received by Manufacturer10/24/2025
Initial Report FDA Received Date04/24/2025
Supplement Report FDA Received Date10/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown